Global Existence and Regularity for the Full Coupled Navier–Stokes and Q-Tensor System

Paicu, Marius and Zarnescu, Arghir (2011) Global Existence and Regularity for the Full Coupled Navier–Stokes and Q-Tensor System. SIAM Journal on Mathematical Analysis, 43 (5). pp. 2009-2049. ISSN 0036-1410

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Arghir Zarnescu
Date Deposited: 06 Feb 2012 20:49
Last Modified: 21 Jun 2012 11:10
URI: http://sro.sussex.ac.uk/id/eprint/28317
📧 Request an update